MathSciNet Relay Station
MathSciNet bibliographic data
MR1257111 34K15 (34A60 49J24)
Hu, Shou Chuan; Papageorgiou, Nikolaos S. Delay differential inclusions with constraints. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2141–2150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement